# SDR DALA13016100946

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE TRACK FROM STA Y=1212 TO 1287 OF AFT CARGO COMPARTMENT. (C3) (MRB 53-139-05) (REF 336,ZONE 57) (T0 276486). TIE TRACK WAS REMOVED, CORROSION WAS REMOVED, MEASURED (OUT OF LIMITS) NEW TIE TRACK WAS DRILLER, TREATED AND PAINTED AND INSTALLED IAW SRM 51-30-1, 51-30-2, 51-30-5.
